Volume 30, Number 3, September 2025

Table of Contents

Articles

FIXED POINT THEOREMS FOR ADMISSIBLE HYBRID CONTRACTION IN G-METRIC SPACES PDF
Jong Kyu Kim, Manoj Kumar, Prem Lata 647-663
AN INERTIAL NEW ITERATION PROCESS IN HILBERT SPACES PDF
Rashmi Verma, Ho Geun Hyun, Samir Dashputre,   Padmavati 665-680
FIXED POINTS FOR VARIANTS OF COMPATIBLE MAPPINGS WITH APPLICATION IN DYNAMIC PROGRAMMING PDF
Lather Kavita, Sanjay Kumar, Mana Donganont, Choonkil Park 681-704
DISTRIBUTED CONTROL OF AN INCOMPRESSIBLE NAVIER-STOKES EQUATIONS UNDER CONJUGATION CONDITIONS PDF
L. M. Abd-Elrhman 705-719
HYPERABSOLUTE VALUES IN HYPERFIELDS : CONNECTIONS TO HYPERVALUATION PDF
Madeleine Al-Tahan, Bijan Davvaz, Pallavi Panjarike, Harikrishnan Panackal 721-740
A NEW ITERATIVE APPROACH FOR ESTIMATING FIXED POINTS UNDER CHATTERJEE SUZUKI CONDITION PDF
Raghad I. Sabri, Hadeel H. Luaibi, Fatema A. Sadiq 741-755
COMMON FIXED POINT FOR GENERALIZED WEAKLY EXPANSIVE MAPPINGS IN METRIC SPACES PDF
Saadia Mahideb, Haitham Qawaqneh, Habes Alsamir, Said Beloul 757-768
APPLICATION OF FOURTH POWER TYPE CONTRACTION IN G-METRIC SPACES PDF
S. Saravanan, K. Kumara Swamy 769-784
FIXED POINT RESULTS IN C*-ALGEBRA-VALUED GENERALIZED METRIC SPACES WITH APPLICATIONS PDF
Mohammed Dahman, Mustapha Kabil, Abdessamad Kamouss 785-804
HYBRID METHOD FOR SOLVING PSEUDO-MONOTONE EQUILIBRIUM PROBLEMS USING BREGMAN DISTANCE PDF
Roushanak Lotkar, Gholamreza Zamani Eskandani, Jong Kyu Kim 805-829
COMMON FIXED POINT RESULTS IN COMPLETE NMS BY UTILIZING GERAGHTY FUNCTIONS PDF
Anwar Bataihah, Naser Odat, Ayman A Hazaymeh, Tariq Qawasmeh, Ra'ft Abdelrahim, Abdelgabar Adam Hassan, Yousef Al-Qudah 831-846
WOVEN b-FRAMES IN HILBERT SPACES PDF
El Houcine Ouahidi, Mohamed Rossafi 847-863
ORBITAL FIXED POINT THEOREM IN G-MENGER SPACES PDF
Lahcen OUMERTOU, Mohammed Lamarti SEFIAN, Ismail TAHIRI 865-880
ON DOUBLE COMPLEX AL-ZUGHAIR TRANSFORM TECHNIQUE AND ITS PROPERTIES PDF
Walaa Hussein Ahmed, Baneen Sadeq Mohammed Ali, Emad A. Kuffi 881-895
NEW EXISTENCE RESULT ON FRACTIONAL IMPULSIVE DIFFERENTIAL EQUATIONS INVOLVES NON-LOCAL CONDITIONS VIA TOPOLOGICAL SEQUENCES PDF
Swathi Dhandapani, Ananthi Kantheeban, Karthik Raja Umapathi, Kamal Shah, Bahaaeldin Abdalla, Thabet Abdeljawad 897-913
ꞔ-CYCLICITY FOR CERTAIN CLASSES OF OPERATORS IN BANACH SPACES PDF
Nareen Bamerni, Odisho Narsi 915-925
ITERATION SCHEME FOR TWO NONLINEAR MAPPINGS IN CAT(0) SPACES PDF
Anantachai Padcharoen, Naknimit Akkasriworn 927-947
ON THE EXISTENCE OF NON-INCREASING INTEGRABLE SOLUTIONS FOR A NONLINEAR INTEGRO-DIFFERENTIAL EQUATION PDF
Faez N. Ghaffoori, Rawaa Ibrahim Esa, Wagdy G. El-Sayed, Maan A. Rasheed 949-959
NEUTROSOPHIC CONTROLLED METRIC-LIKE SPACES WITH APPLICATION ON NONLINEAR FRACTIONAL DIFFERENTIAL EQUATION PDF
M. Pandiselvi, M. Jeyaraman, Bahaaeldin Abdalla, Kamal Shah, Thabet Abdeljawad 961-989


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea